A linear state space approach to a class of discrete-event systems
Dieter Franke
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 5, 499-503
Abstract:
The paper addresses finite state machines which provide suitable mathematical models for discrete-event dynamical systems. This type of systems is considered to be one of the challenges in the present discussion of non-classical control problems. Boolean automata are of special interest. Different from classical automata theory, this paper makes use of an arithmetic representation of Boolean functions based on multilinear polynomials. These polynomials have the same structure as classical Shegalkin-polynomials, however Boolean algebra is replaced by arithmetic operations. By this technique finite automata can be imbedded in the Euklidean vector space which allows to detect a closer relationship between discrete-event systems and classical discrete-time systems since the same algebra is used. This type of modelling discrete-event systems enables a novel view on binary process control. The problem of self-regulation of binary dynamical processes can be interpreted in terms of feedback control structures. The degrees of freedom offered by the binary controller equation can be utilized for various purposes, e.g. attaining a specified cyclic operation or global linearization of the over-all system. Details will be reported elsewhere.
Date: 1995
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494001102
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:5:p:499-503
DOI: 10.1016/0378-4754(94)00110-2
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().